CSpace

Browse/Search Results:  1-5 of 5 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
modifiedbernoulliiterationmethodsforquadraticmatrixequation 期刊论文
journalofcomputationalmathematics, 2007, 卷号: 25, 期号: 5, 页码: 498
Authors:  ZhongZhiBai;  YongHua Gao
Favorite  |  View/Download:1/0  |  Submit date:2020/01/10
anoteonthequadrilateralmeshconditionrdpn 期刊论文
journalofcomputationalmathematics, 2007, 卷号: 025, 期号: 001, 页码: 27
Authors:  Dongyang Shi;  ZhongCi Shi;  Jingzhu Wu
Favorite  |  View/Download:1/0  |  Submit date:2020/01/10
nonexistenceofconjugatesymplecticmultistepmethodsofoddorder 期刊论文
journalofcomputationalmathematics, 2007, 卷号: 25, 期号: 6, 页码: 690
Authors:  Yandong Jiao;  Guidong Dai;  Quandong Feng;  Yifa Tang
Favorite  |  View/Download:3/0  |  Submit date:2020/01/10
thenonconformingfiniteelementmethodforsignoriniproblem 期刊论文
journalofcomputationalmathematics, 2007, 卷号: 25, 期号: 1, 页码: 67
Authors:  Dongying Hua;  LiehengWang
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
multigridalgorithmforthecouplingsystemofnaturalboundaryelementmethodandfiniteelementmethodforunboundeddomainproblems 期刊论文
journalofcomputationalmathematics, 2007, 卷号: 25, 期号: 1, 页码: 13
Authors:  Sheng Zhang;  Dehao Yu
Favorite  |  View/Download:1/0  |  Submit date:2020/01/10